Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What is causing yellow spotches which turns red if scratched all over my body ?

I am suffering from yellow splotches all over the body then it turns to red after I start scratching Good Morning Doctor I am suffering from yellow splotches all over the body (hands, back, stomach, neck, shoulders, thighs) and then it turns to red after I start scratching and this happens every night after my dinner and this is happening from last one month when I eat Atarax tablet and apply coconut oil all over the body after one hours all gets cleared. Its somewhat like Pitta to test I had stoped eating TurDal groundnuts which may be causing pitta but still it happens I really appreciate your help.
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI chetan
according to your history ,what you have is urticaria.
its a type of take much time to cure your problem,but it will go ,i am sure.
avoid sour food and drink plenty of water a day.
apply good moisturizer twice a day.
levo cetrizine works well.take once at night
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor